# SDR QMLA2015081115069

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 13,363 hours, 58,410 cycles
- Engine: Lyc LTS101750B1
- Engine time: 15,610 hours, 2,882 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Not Seated
- Location: Fuel Cap
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUND FUEL CAP ORING HAD ROLLED OFF OF ITS SEAT, RESEATED ORING & FITTED FUEL CAP.  COMPLETED MX FLIGHT, FUEL CAP LEAK CHECKED GOOD.
